Next Article in Journal
Convergence of the Quadrature-Differences Method for Singular Integro-Differential Equations on the Interval
Previous Article in Journal
Some New Integral Identities for Solenoidal Fields and Applications
Open AccessArticle

Bounded Gaps between Products of Special Primes

by Ping Ngai Chung 1,* and Shiyu Li 2,*
Massachusetts Institute of Technology, 305 Memorial Drive, Cambridge, MA 02139, USA
University of California, Berkeley, 1676 S. Blaney Ave. San Jose, CA 95129, USA
Authors to whom correspondence should be addressed.
Mathematics 2014, 2(1), 37-52;
Received: 23 August 2013 / Revised: 18 February 2014 / Accepted: 25 February 2014 / Published: 3 March 2014
In their breakthrough paper in 2006, Goldston, Graham, Pintz and Yıldırım proved several results about bounded gaps between products of two distinct primes. Frank Thorne expanded on this result, proving bounded gaps in the set of square-free numbers with r prime factors for any r ≥ 2, all of which are in a given set of primes. His results yield applications to the divisibility of class numbers and the triviality of ranks of elliptic curves. In this paper, we relax the condition on the number of prime factors and prove an analogous result using a modified approach. We then revisit Thorne’s applications and give a better bound in each case. View Full-Text
Keywords: bounded prime gaps; square-free numbers; modular elliptic curves bounded prime gaps; square-free numbers; modular elliptic curves
Show Figures

Figure 1

MDPI and ACS Style

Chung, P.N.; Li, S. Bounded Gaps between Products of Special Primes. Mathematics 2014, 2, 37-52.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

Only visits after 24 November 2015 are recorded.
Search more from Scilit
Back to TopTop